Forum:

Results 1 to 2 of 2

Thread: Mood swings on depo?

  1. #1
    Junior Member Array
    Join Date
    Apr 2013
    Posts
    7

    Default Mood swings on depo?


    I got my first depo shot around April 20th. Things seemed fine, except I noticed my anxiety was more bothersome than usual and I just felt like my emotions were more unpredictable. Once I got past the first month, I don't know what changed (maybe it fulling being in my system?), but my anxiety increasingly got worse, I was extremely irritable, and anytime I got frustrated or upset I wanted to cry like a baby. I don't know how my husband has been putting up with me. God bless him for his patience and unconditional love even when I'm acting crazy.

    Now, I am wondering if it is possible that the mood issues are only a temporary side effect. Other than feeling crazy, oh and the 3 weeks of spotting, I like the peace of mind the shot gives me when it comes to having unprotected sex.

    I am supposes to get my next shot July 10 but I don't know if I should. Will this emotional instability just continue? Or could my body possibly adjust? I am going to make an appointment with my doctor soon to discuss this but I am looking for some personal experiences.

  2. #2
    WH Moderator - JUNE 2011 POSTER OF THE MONTH- Array KMonte85's Avatar
    Join Date
    Oct 2009
    Location
    WI
    Posts
    3,325

    Default

    It can definitely be caused by the shot. Some women have terrible mood swings, anxiety, and uncontrollable emotions from being on certain hormonal birth control.

    I was on the shot for many years, but I never had the emotional side effects. However, I know quite a few women who did and had to stop taking the shot because it messed with their mental well-being so much. From what I've learned, the side effects that cause the emotional changes don't eventually go away. If they plague you after the first shot, they will continue to do so.

    You should definitely talk to your doctor. Maybe discuss other BC options that won't wreak havoc on your emotional well-being!
    Most of the shadows of this life are caused by our standing in our own sunshine.
    Ralph Waldo Emerson



Similar Threads

  1. Mood swings on Alesse
    By Ives in forum Birth Control
    Replies: 1
    Last Post: 01-09-2012, 12:05 PM
  2. severe mood swings - mood diary?
    By sjohnson in forum Mental Health
    Replies: 3
    Last Post: 09-14-2010, 08:10 AM
  3. Replies: 2
    Last Post: 09-12-2010, 04:12 PM
  4. Mood Swings
    By Yvee in forum Mental Health
    Replies: 5
    Last Post: 05-24-2010, 08:50 PM
  5. Menopausal Mood swings:)
    By Lulu in forum The Lounge
    Replies: 6
    Last Post: 06-30-2009, 11:53 PM

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media